You are here
Is it safe to take an anti-nausea medication if it is perscribed by your ob throughout your pregnancy?
I am currently going through severe morning sickness on certain days which lasts throughout the whole day which causes me to become dehydrated and I am constantly going to the drs to rehydrate through i.v fluids.
you should be fine to take a medication that your dr perscribed. They had to put me on a nausea medication because I got a stomach virus and ended up in the ER hooked up to an iv too but after that I was fine.
Of course! I would hope your OB would explain the risks and benefits of prescribing anything.I'm with you though, I hate taking anything while pregnant (I hate to even take Tylenol) but I HAD to take something a few times in my first trimester as I wasn't keeping anything down.You just have to weigh your options on what you feel is right. If you're not keeping anything down, I would say the risk of not taking it is worse than taking it as the baby isn't getting anything to help it grow!Either way, you have every right to decide what is best for you and your baby!
Thank you both! I had an easy pregnancy with my daughter, but this time around everything is much more difficult.
I had to take a prescribed anti-nausea medicine as well, for the most part it worked... but the side affect was constipation which I also had pretty bad, so I steered clear. I still get nausea but not as much and home remedies are working better than the prescribed medication.Just thought I would give you the heads up, my doctor said that all the nausea meds she felt were pregnancy safe had the constipation side effect. So I would talk it over with your OB at your next appt. :)